Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 58, Number 197
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Analysis of locally stabilized mixed finite element methods for the Stokes problem
Nasserdine Kechkar and David Silvester PDF
Math. Comp. 58 (1992), 1-10
Eigenvalue approximation by a mixed method for resonant inhomogeneous cavities with metallic boundaries
Vincent Levillain PDF
Math. Comp. 58 (1992), 11-20
Explicit/implicit conservative Galerkin domain decomposition procedures for parabolic problems
Clint N. Dawson and Todd F. Dupont PDF
Math. Comp. 58 (1992), 21-34
Unconditional convergence of some Crank-Nicolson LOD methods for initial-boundary value problems
Willem Hundsdorfer PDF
Math. Comp. 58 (1992), 35-53
Variational principles and conservation laws in the derivation of radiation boundary conditions for wave equations
Edwin F. G. van Daalen, Jan Broeze and Embrecht van Groesen PDF
Math. Comp. 58 (1992), 55-71
Radiation boundary conditions for the two-dimensional wave equation from a variational principle
Jan Broeze and Edwin F. G. van Daalen PDF
Math. Comp. 58 (1992), 73-82
Convergence of an energy-preserving scheme for the Zakharov equations in one space dimension
R. T. Glassey PDF
Math. Comp. 58 (1992), 83-102
A new desingularization for vortex methods
Thomas Y. Hou PDF
Math. Comp. 58 (1992), 103-117
Stability results for one-step discretized collocation methods in the numerical treatment of Volterra integral equations
M. R. Crisci, E. Russo and A. Vecchio PDF
Math. Comp. 58 (1992), 119-134
Embedded diagonally implicit Runge-Kutta algorithms on parallel computers
P. J. van der Houwen, B. P. Sommeijer and W. Couzy PDF
Math. Comp. 58 (1992), 135-159
Reconstruction techniques for classical inverse Sturm-Liouville problems
William Rundell and Paul E. Sacks PDF
Math. Comp. 58 (1992), 161-183
On the distribution of a scaled condition number
Alan Edelman PDF
Math. Comp. 58 (1992), 185-190
Krylov approximations for matrix square roots in stiff boundary value problems
Bernhard A. Schmitt PDF
Math. Comp. 58 (1992), 191-212
Rank-revealing $QR$ factorizations and the singular value decomposition
Y. P. Hong and C.-T. Pan PDF
Math. Comp. 58 (1992), 213-232
Circulant preconditioners for Toeplitz matrices with positive continuous generating functions
Raymond H. Chan and Man-Chung Yeung PDF
Math. Comp. 58 (1992), 233-240
Explicit Faber polynomials on circular sectors
Karin Gatermann, Christoph Hoffmann and Gerhard Opfer PDF
Math. Comp. 58 (1992), 241-253
A Faber series approach to cardinal interpolation
C. K. Chui, J. Stöckler and J. D. Ward PDF
Math. Comp. 58 (1992), 255-273
A fast Laplace transform based on Laguerre functions
John Strain PDF
Math. Comp. 58 (1992), 275-283
On the power of adaptive information for functions with singularities
G. W. Wasilkowski and F. Gao PDF
Math. Comp. 58 (1992), 285-304
The existence of efficient lattice rules for multidimensional numerical integration
Harald Niederreiter PDF
Math. Comp. 58 (1992), 305-314
The $\Gamma$-function revisited: power series expansions and real-imaginary zero lines
Jan Bohman and Carl-Erik Fröberg PDF
Math. Comp. 58 (1992), 315-322
The Monte Carlo algorithm with a pseudorandom generator
J. F. Traub and H. Woźniakowski PDF
Math. Comp. 58 (1992), 323-339
On the densest lattice packing of centrally symmetric octahedra
Stefan Chaładus PDF
Math. Comp. 58 (1992), 341-345
Some divisibility properties of the subgroup counting function for free products
Michael Grady and Morris Newman PDF
Math. Comp. 58 (1992), 347-353
Witt equivalence classes of quartic number fields
Stanislav Jakubec and František Marko PDF
Math. Comp. 58 (1992), 355-368
Searching for primitive roots in finite fields
Victor Shoup PDF
Math. Comp. 58 (1992), 369-380
Computations of Siegel modular forms of genus two
Nils-Peter Skoruppa PDF
Math. Comp. 58 (1992), 381-398
Levels of positive definite ternary quadratic forms
J. Larry Lehman PDF
Math. Comp. 58 (1992), 399-417
The computation of sextic fields with a cubic subfield and no quadratic subfield
M. Olivier PDF
Math. Comp. 58 (1992), 419-432
On the distribution of quadratic residues and nonresidues modulo a prime number
René Peralta PDF
Math. Comp. 58 (1992), 433-440
Transitive Steiner and Kirkman triple systems of order $27$
Charles J. Colbourn, Spyros S. Magliveras and Rudolf A. Mathon PDF
Math. Comp. 58 (1992), 441-449
Reviews and Descriptions of Tables and Books
Math. Comp. 58 (1992), 451-455